# SDR SWAA2022021471733

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737*
- Aircraft serial: 32542
- Aircraft time: 47,764 hours, 28,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT HAND EMERGENCY LIGHT AFT OF L1 DOOR INOP ; / [01] RELAMPED FWD LEFT HAND EMERGENCY LIGHT AFT OF L1 DOOR OPS CK GOOD IAW AMM 33-51-04
